# SDR 97ZZZX3198

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4055L
- Make and model: Snias AS350B2
- Aircraft serial: 2916
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: RT5000
- Condition: Failed
- Location: Squelch Ckt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TRANSCEIVER RT 5000 RECEIVED WITH BROKEN SQUELCH EVERY 4 SECONDS, NEVER RECEIVED.  SN 1360 RT 5000 RECEIVED WITH CONSTANT SQUELCH.  BOTH ITEMS WERE SENT IN PRIOR FOR THESE DISCREPANCIES TO GLOBAL WOLFSBURG/BENDIX KING.
